Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A sufficient condition for the lower semicontinuity of parametric integrals

Author: Edward Silverman
Journal: Trans. Amer. Math. Soc. 167 (1972), 465-469
MSC: Primary 49A50; Secondary 28A75
MathSciNet review: 0296785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use simple convex functions and standard techniques in area theory to treat Morrey's extension of McShane's lower semicontinuity theorem for parametric integrals. This enables us to eliminate some technical hypotheses, simplify the proof and obtain a more general result.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49A50, 28A75

Retrieve articles in all journals with MSC: 49A50, 28A75

Additional Information

PII: S 0002-9947(1972)0296785-5
Keywords: Simple area, parametric integral
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia